MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 36IN 2-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 36IN 2-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8523H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not confirmed.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.H3 evaluation: the product was returned to ethicon for evaluation.One open sample with a needle-suture piece and one suture piece was received for analysis.Product code.During the visual inspection of the needle, the swage and attachment area were noted to be as expected.However, marks were noted on the body.The received suture was inspected, and no breakage suture was observed.But the suture was cut and knotted.Besides that, the extremes were noted to be cut and some damaged (crushed) on the surface probably caused by a surgical instrument.As per the returned conditions of the sample, no functional test was performed.As part of our quality process, the manufacturing records of this lot- were reviewed, and the manufacturing standards were met prior to the release of this batch.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.The suture was broken when the surgeon attempted to sew the tissue.Changed another one to complete the surgery.There is no report on patient's injury.No additional information could be provided.Additional information has been requested.

Brand Name
PRLNE BLU 36IN 2-0 D/A SH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20901471
Report Number2210968-2024-13209
Device Sequence Number20085057
Product Code GAW
UDI-Device Identifier10705031016590
UDI-Public(01)10705031016590(17)281130(10)TPBEJH
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8523H
Device Lot NumberTPBEJH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown